# SDR SWAA2022100351553

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 47,744 hours, 28,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING OVERHEAD EMERGENCY EXIT SIGN LENS MISSING / [01] INSTALL EMERGENCY EXIT SIGN LENS PER SIP
